IVF: Endometrin Spotting


#1

Hi Ladies,

I had a frozen transfer on 11/4 after an unsuccessful transfer in July (ectopic, lost one tube). I’ve been taking Endometrin suppositories since I had a bad reaction to the progesterone injections. I take them 3x daily and for 5 days have been having pink and light brown spotting as well as stomach pain, not severe, more like nagging pains.

Anyone experience something similar?


#2

Well I’m hoping the nagging pains are due to a BFP! And maybe even the spotting. I’m also on Endometrin and I haven’t had any spotting but my clinic (CCRM) just started telling all of their patients not to use the applicators that come with Endometrin, just to use your finger and push it up as far as you can. They found that the applicators caused a lot of cervical irritation, which I assume resulted in spotting. You might want to try that and see if your spotting stops.


#3

im on endometrin 2x a day and i did have 3 occasions of spotting last week and one incident the week before that. I saw the babies later in that week and my RE said that he didnt see any blood in the uterus so it is localized.

Im using the applicator since the spotting started directly after taking the advice of not using the applicator. those things are dryer than the desert. I think you have to pick the method that is the most comfortable for you.
So try not to worry as long as you don’t need a pad and your pantyliners suffice. I’d assume everything is ok.


#4

I never had spotting when I used endometrin, but I heard of people who did. I did use the applicators. I also would run the pill in the applicator under water before inserting it. Never had a problem.


#5

Oh yes, I forgot to add that I was directed to run the tablet under water before inserting it (without the applicator).


#6

Thanks!

Thanks for all your advice ladies! I will try run the tablet under water and using my finger instead of the applicator to see if that helps!


#7

The applicator for progesterone definitely gave me spotting but I also had a tendency to spot with both my pregnancies (IVF and FET) and my first one I used the Progesterone in Oil shot so the spotting was totally just related to my pregnancy (My RE says she sees lots of spotting in her IVF pregnancies). I would bet the applicator is irritating you. Lots of luck!